The human monoclonal antibody denosumab inhibits osteoclast-mediated bone resorption by binding to receptor activator of nuclear factor κB ligand (RANKL), which is upregulated by tumor cells. Denosumab is indicated to prevent skeletal-related events (SREs) from osteoporosis and metastatic bone disease. We report a case of denosumab-induced hypocalcemia to highlight potential toxicity and treatment considerations. A 66-year-old man with prostate cancer, small cell lung cancer, and bone metastases presented with fatigue, weakness, and muscle spasm. Sixteen days prior, he received cycle 6 of cisplatin and etoposide, leuprolide, and denosumab (120 mg subcutaneously). His examination demonstrated a slight resting tremor, normal strength, and negative Chvostek sign. Laboratory analysis revealed hemoglobin, 8.0 g/dL; total calcium, 5.2 mg/dL (pre-denosumab, 8.9 mg/dL); and magnesium, 0.7 mg/dL. He initially received two units packed red blood cells, intravenous calcium and magnesium, and vitamin D. During his hospitalization, he required multiple doses of intravenous and oral calcium, magnesium, and vitamin D. Despite ongoing oral supplementation, his post-discharge serum calcium fluctuated significantly, requiring close monitoring and frequent dose adjustments. Denosumab's unique antiresorptive properties yield fewer SREs. The trade-off is increased hypocalcemia risk, which may be severe and require aggressive, prolonged supplementation and monitoring.